EconPapers    
Economics at your fingertips  
 

On coverage probability, independence and normality in batch means algorithms

Nabil R. Adam and Steven W. Klein

European Journal of Operational Research, 1989, vol. 43, issue 2, 206-215

Date: 1989
References: Add references at CitEc
Citations:

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/0377-2217(89)90214-2
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:ejores:v:43:y:1989:i:2:p:206-215

Access Statistics for this article

European Journal of Operational Research is currently edited by Roman Slowinski, Jesus Artalejo, Jean-Charles. Billaut, Robert Dyson and Lorenzo Peccati

More articles in European Journal of Operational Research from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:ejores:v:43:y:1989:i:2:p:206-215